Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

How to get rid of head ache in back side?

i have sevier head ache in back side...tell me the solution sir...
Asked On : Sat, 10 Jul 2010
Answers:  2 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hi,Head ache and migraine are so complicate, it could caused by nervous system disorders, injury your back, neck and head , food, any fragrances, sleep disorder, living environment, etc. i had migraine head ache for 30 years, 7 years ago i met a person and she told me about negative ion clothes, open mind and tried so far no pain anymore, i highly recommend to try it, it will surprise you. check here
Answered: Mon, 12 Jul 2010
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi ......Welcome to HCM...
Severe head ache in back side ( Occipital area ).,
it could be due to visual disturbance ..
because that part of Brain is concerned to Eye Part...
hence check Ur eyes once and exclude it ..,
consult Ophthalmologist ..
o.k...See U Wish you good luck
Answered: Fri, 14 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor